NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS

BOCK W, DE AK, JANSEN K, JERSAK J, Neuhaus T (1989)
PHYSICS LETTERS B 231(3): 283-287.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

BOCK W, DE AK, JANSEN K, JERSAK J, Neuhaus T. NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS. PHYSICS LETTERS B. 1989;231(3):283-287.
BOCK, W., DE, A. K., JANSEN, K., JERSAK, J., & Neuhaus, T. (1989). NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS. PHYSICS LETTERS B, 231(3), 283-287.
BOCK, W., DE, A. K., JANSEN, K., JERSAK, J., and Neuhaus, T. (1989). NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS. PHYSICS LETTERS B 231, 283-287.
BOCK, W., et al., 1989. NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS. PHYSICS LETTERS B, 231(3), p 283-287.
W. BOCK, et al., “NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS”, PHYSICS LETTERS B, vol. 231, 1989, pp. 283-287.
BOCK, W., DE, A.K., JANSEN, K., JERSAK, J., Neuhaus, T.: NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS. PHYSICS LETTERS B. 231, 283-287 (1989).
BOCK, W, DE, AK, JANSEN, K, JERSAK, J, and Neuhaus, Thomas. “NON-PERTURBATIVE STUDY OF THE YUKAWA COUPLING IN AN SU(2)XSU(2) MODEL WITH QUENCHED NAIVE LATTICE FERMIONS”. PHYSICS LETTERS B 231.3 (1989): 283-287.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 279467

Search this title in

Google Scholar